Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Chest tightening, pain, full of mucus, using nebulizer with albuterol sulfate

for the past three months my breathing has worsen i wake up doing the night and can,t catch my breathe my chest tightens and hurts . it feel like my chest is full of mucus . i have nebulizer and use it with the medication albuterol sulfate . it help,s but lately i have to use my nebulizer each day. i mean more each day.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
You appear to be suffering from asthma or it could be COPD if you are smoker. Get a PFT done to establish the diagnosis and a x ray chest to rule out any other pathology. You may continue with nebulization but also add budecort to it. Take inhalers like seroflo and combimist. Take montair lc if you have acidity get treated for it as it can aggravate your symptoms. If you are a smoker, pl stop smoking.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor